# SDR ABXA9701038

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99519113AX
- Condition: Cracked
- Location: Bs 351-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL AT LONG 29L F/STA 351 TO 370 CRACKED.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2.
